Mathematische Zeitschrift

, Volume 195, Issue 1, pp 17–27

Majorizations for generalizeds-numbers in semifinite von Neumann algebras

  • Fumio Hiai
  • Yoshihiro Nakamura
Article

DOI: 10.1007/BF01161595

Cite this article as:
Hiai, F. & Nakamura, Y. Math Z (1987) 195: 17. doi:10.1007/BF01161595

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Fumio Hiai
    • 1
  • Yoshihiro Nakamura
    • 1
  1. 1.Division of Applied Mathematics, Research Institute of Applied ElectricityHokkaido UniversitySapporoJapan

Personalised recommendations